# SDR USAA050534

- Difficulty date: April 1, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR SUPPORT CORRODED 2.5 INCHES LONG BY 1 INCH WIDE BY .045 INCH DEEP, AFT CARGO FLOOR SUPPORT BS 773 LBL 12.5 - RBL 8.10.  FABRICATED DOUBLERS AND INSTALLED PER TYPICAL REPAIR 53-10-06B. (M)
